32 yr old male, suffering from chronic prostatitis for about 2 months with sporadic symptoms, which itself is a pain.On antibiotics for about a month now - cipro and doxy, had an intiial dosage of cipro and flagyl initially for a week.
The worrying part is noticed a few instances of blood specks on the toilet paper/undergarments- a month or so before and again recently twice. No other symptoms apart from a bit of abdominal pain and low back pain and pain while sitting(which should be because of prostate).
the blood(brownish red) specks are more of oozes and not bleeding- yet worrying. Did check with my doc again who did a DRE and anoscopy but could mind anything abnormal, he said could be a mild fissure, which is painless. Not v sure.
Is a scopy reqd? Any other possibilities? Can it be anyway related to the prostate issue??
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.